MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR
Model Number K318ADDA-SF
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.End-user was sitting in a lift reclining chair with a wheelchair was in front of her.She put her foot forward and it hit a sharp edge of the wheel on the wheelchair.She cut two of her toes and started to bleed a lot because she is on blood thinners.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD
no.36 danyan road
danyang jiangsu,
21230 0
CH  212300
MDR Report Key10084351
Report Number2438477-2020-00031
Device Sequence Number2861730
Product Code IOR
UDI-Device Identifier00822383133171
UDI-Public822383133171
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2020
Report Date (Section F) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberK318ADDA-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2020
Device Age28 MO
Event Location Hospital
Date Report to Manufacturer05/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight113
Date Report Sent to FDA05/22/2020